# SDR SWAA2016042951439

- Difficulty date: April 28, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 61,072 hours, 35,587 cycles
- Engine: Cfmint CFM567B22
- Engine time: 52,381 hours, 30,503 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 876598
- Condition: Malfunctioned
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN & DECLARED EMER.  NR 1 ENG OIL FILTER BYPASS, ENG SHUTDOWN IAW QRH.  R & R NR 1 ENG IAW MT.
